# SDR AALA20011798

- Difficulty date: September 19, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L4 DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT SOCKET AT L4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
